Is it wise to stop coumadin altogether? We're surprised that she would develop rashes only now after more than 12 years of continuous use.
Do not stop using the coumadin unless a Dr tells you to do so. This could endanger your life to do this. It could possible be the coumadin, allergies to medications can come on at any time but it could also be from something else. I would advise you to make an appt with your Dr who prescribes the coumadin and see what he thinks first.
Coumadine is a blood thinner so maybe something else has caused the rash, look at the other medications, detergents, allergies. Sudden new meds, or meds she suddenly stopped. The coumadine after the 1st few days would have showed an imbalance or side effect not after 12 years unless something in her combination of meds were changed, other situation, yet that is a very long time to take coumadine. vtech10
- Coumadin Information for Consumers
- Coumadin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Coumadin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Coumadin - My mom is 79 years old, and her protyme has been perfect for 1 1/2 years since I moved in
Posted 30 Mar 2010 • 2 answers
Posted 28 Feb 2011 • 1 answer
Posted 7 Jul 2014 • 5 answers
I have been on lithium for several years (+5). I have been off it for the past month and a half due?
Posted 11 Aug 2014 • 4 answers
Posted 15 Aug 2014 • 2 answers